Hello. I am a newbie. We are currently TTC after 2 miscarriages and a healthy baby girl 2010 (on heparin shots). My doctor has me on Lovenox one time a day. I am finding the shots hurt and are bleeding. This is day #6. My doctor asks me to start as soon as I ovualte. I am thinking it is because the skin around my stomache is thin from the last pregnancy. I do ice, then alcohol. I also pinch the skin and give the shots about 2 inches from belly button. Another question is, can the shots be right beside one another? I know...I should remember all this. I am having anxiety. It seems so new and scary right now. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.